Skip navigation

Please use this identifier to cite or link to this item:
Title: Alienation of the logarithmic and exponential functional equations
Authors: Kominek, Zygfryd
Sikorska, Justyna
Keywords: logarithmic equation; exponential equation; alienation
Issue Date: 2016
Citation: Aequationes Mathematicae, Vol. 90, iss. 1 (2016), s. 107-121
Abstract: We study the logarithmic–exponential functional equation and check whether the alienation phenomenon takes place.
DOI: 10.1007/s00010-015-0362-2
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kominek_Alienation_of_the_logarithmic.pdf478,17 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons